# SDR SWIA201541635

- Difficulty date: November 10, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 23,320 hours, 20,744 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT TRACK HAS MULTIPLE AREAS OF CORROSION, BS 409+125 -- 559+4 LBL 9.  R & R THE SEAT TRACK IAW SRM AND AMM.
